Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for frequent headaches and pressure sensation

Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

default
Posted on Mon, 2 Nov 2015 in Headache and Migraines
Question: Dear Doctor,

I get headache as soon as I get any type of pressure in my mind.
My mind is never relaxed. I am getting headache every now and then.
I am hyper emotional and sensitive.
I feel to improve everything around me and get annoyed with people’s behavior if they act inhuman and show insensitivity to others.
In this process, I get lot of pressure on my mind which bring headache.
Not able to memorized things, not able to remember names, numbers
I feel lots of fear inside me. I have very clean track records with no criminal records, no debt, no extra martial relation, no enemy, happy sexual life, still I am not a happy.
I am not able to concentrate. I am 38 years man with two kids, live in XXXXXXX My headaches has made my life worst and affecting all sphere of my life.
Please advice.
doctor
Answered by Dr. Srikanth Reddy 29 minutes later
Brief Answer:
Depression it is

Detailed Answer:
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
From what you have stated it is quite clear that you are having a depressive episode. Depression can occur with regular stress and it can also occur biologically without any stress as well. You need proper treatment for the same. There are various effective therapies for depression like fluoxetine, venlafaxine, bupropion, mirtazapine or escitalopram and they are all very effective and mostly safe. You may also require some benzodiazepines like clonazepam or lorazepam for a short period like 2-3 weeks to reduce the anxiety and help with your sleep.
If you are averse to the drug therapies then there is also an option of cognitive behavioural therapy. This therapy is taken by either a psychologist or a psychiatrist in which the therapist identifies impaired cognitions (Thoughts) and try to correct them. They are 15-20 min weekly session and there should be around 8-10 sessions to help you with your illness.

Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy
                                                                                                                                                                                                                                                                                                                                               
Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Srikanth Reddy 1 hour later
Dear Doctor, Thank you. I am getting adequate sleep but the problem is while i am awaked. I have no issues with sleep and don't have constipation problems. Considering this do you still refer clonazepam or lorazepam. Please reply.
doctor
Answered by Dr. Srikanth Reddy 22 hours later
Brief Answer:
A low dose of clonazepam should be better

Detailed Answer:
Hello
A low dose of clonazepam 0.25mg should be better as it will not help in sleep but will be good in reducing anxiety. However taking anti-depressant is a must.
Kind regards
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,   ,  

Recent questions on  Mirtazapine

doctor1 MD

Had large lipoma removed from right axilla on June 15. Now post op almost a month along pain in my joints has returned. Doctor has me on remeron for sleep, along with my lexapro. Should i see a rheumatologist, GP ruled out somethings. I don t want to go back on the pain merry go round?

doctor1 MD

DEAR DR. SAMUEL N.GRIEF HOW ARE U I HOPE UR OK. I REGREAT TO INFORM YOU THAT I AM A PARKINSON’S PATIENT.SINCE 8 YEARS I HAD BEEN CONSULTED NEUROLOGICAL SPECIALIST DOCTORS BUT STILL NO ANY IMPROMENT OF MY DISEASE. NOW-A-DAYS SOME TIME MY ALLBODY GOING TO CRAMPING WHEN THE BODY CRAMPING I CAN NOT WALK PROPERLY.I CAN NOT TAKE BATH PROPERLY.I CAN NOT MOVE ONE PLACE TO ANATHER PLACE.VERY DIFICULT TO WALK. IN 24 HOURS AT LEAST 3 TO 4 TIME ALL BODY GOING TO CRAMPING.OTHER SIDE WHEN MY BODY IS FREE I CAN MOVE ANY PLACE I CAN DANCE ALSO.I CAN RUN ALSO.I CAN MAKE ANY THINGS. BELOW MENTIONED DOCTORS NAME AND PRESCRIBE MEDICINE. Year 2005 to 2006 1.     DR.B.K.KUANAR (NEUROLOGIST) MEDICINE PRESCRIBE. a.SYNDOPA (110) (LEVADOPA AND CARBIDOPA) DAILY THREE (3) PER DAY. b. DINE (5) DAILY TWO TIMES PER DAY. 2.     DR MAYA GANTAYET (NEUROLOGICAL SPECIALIST) (YEAR 2007 TO 2010) MEDICINE PRESCRIBE. a.CONTINUE SYNDOPA (110) DAILY THREE (3) TIME PER DAY b.ENTACAPONE (ADCAPONE) 200MG DAILY ONE TIME PER DAY c. RASALECT 0.5 DAILY TWO (2) TIME PER DAY 3.     DR.SANATAN RATH (NEUROSURGECAL) (YEAR 2011 TO 2013) MEDICINE PRESCRIBE. a.SYNCAPONE 100MG DAILY TWO TIME PER DAY b.PRAMIPEX-1 MG (PRAMIPEXOLE DIHYDROCHLORIDE TABLETS) DAILY ONE TIME PER DAY 4.     DR. PROF P.K PAL (PARKINSON’S SPECIALIST) NIMHANS BANGALORE. MEDICINES PRESCRIBE. a.SYNDOPA PLUS 125MG DAILY FOUR (4) TIMES PER DAY NOW CONTINUE b.PRAMIPEX 1MG DAILY THREE (3) TIME PER DAY CONTINUE c.MIRTAZ 15MG (MIRTAZAPINE) DAILY ONE TIME NIGHTCONTINUE d.PETRIL 0.5 (CLONAZEPOM) DAILY ONE TIME NIGHT CONTINUE 5. DR.R.N SHAHOO (RETIRED PROF NEULOGICAL SPECIALIST) HE PRESCRIBE ME TO CONTINUE SYNDOPA PLUS AND PREMIPEX 1 AND MIRTAZ 0.5 AND HE AID ONE MORE TABLET (PARKITIDIN) DAILY TWO TIMES A DAY. NOW I AM TAKING THESE MEDICINE FEELING LITTLE IMPROMENT OF MY DISEASE. DR I NEED YOUR HELP KINDLY ADVICE ME FOR THIS DISEASE WHAT CAN I DO .EVERY DOCTORS ADVICE ME PHYSOTHERAPY IS MUST.I AM ALSO DOING PHYSOTHERAPY. HOW CAN I REALESE FROM THIS DISEASE. HOPPING FOR YOUR KIND COOPERATION WITH ME ON THIS MATTER IS HIGHLY APPRECIATED. THAK YOU & BEST REGARDS, SHAIKH.ZIAUDDIN AGE- 46 YEARS YYYY@YYYY

doctor1 MD

My MD has put me on Mirtazapine (50Mg) for sleep. I have frequent ( once every 2 months) A-fib and have had a kidney removed. I have tried it once and don t like it as I had A-fib the morning after.. I used Zoplicone once and much preferred it. What do you suggest?

doctor1 MD

hi, what I'm needing to know is if the mirtazapine I'm taking which is 1/4 of a 7.5 dosage could lower my blood pressure. My blood pressure is usually fairly normal, but when I was checked yesterday at my doctors, she said it was 98, a little low..I'm 36 female, have been pretty healthy all my life, but also, I started taking Biaxin which I was told increases the mitazapine in your system a bit.

doctor1 MD

my wife is struggling with weight loss , loss of mobility, anxiety, depression, and severe leg tremors. she has been to Shands Hospital and Mayo Clinic, plus 2 neurologists locally and no one can pinpoint her problem. she has had changes in her...

doctor1 MD

My mother-in-law was on trazodone prior to having a stroke . She seems to need an antidepressant and I am wondering if trazodone is a proper medication for her condition or if another antidepressant would be preferable. From my online research it...

doctor1 MD

My right leg has been numb from the knee and below for 3 weeks now since the last 5 days it is swollen, numb, itching and painful.